Abstract

In 1928 H. Cartan proved an extension of Montel's normality criterion to holomorphic curves in the complex projective plane P2. He also conjectured that a similar result is true for holomorphic curves in Pn for any n. Recently, the author constructed a counterexample to this conjecture for any n ≥ 3. In this paper we show how to modify Cartan's conjecture so that it becomes true, at least for n = 3.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 1141-1151
Launched on MUSE
1996-12-01
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.